Vol. 76, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A product integral representation for the generalized inverse of closed operators

James Victor Herod

Vol. 76 (1978), No. 1, 51–60
Abstract

Suppose that z is in a complete, normed linear space E and that A is normally solvable - in the sense that A is a closed, linear operator which is densely defined and which has closed range. This paper is concerned with solving, in some sense, the operator equation A(x) + z = 0.

Mathematical Subject Classification 2000
Primary: 47A50
Secondary: 65J05
Milestones
Received: 28 April 1977
Revised: 20 July 1977
Published: 1 May 1978
Authors
James Victor Herod